JOURNAL ARTICLE

IMAGES IN CLINICAL MEDICINE. An Acute Dystonic Reaction after Treatment with Metoclopramide

Manon Leus, Annenienke van de Ven
New England Journal of Medicine 2015, 373 (14): e16
26422744
A 21-year-old woman with thyroid carcinoma underwent total thyroidectomy and lymph-node dissection. Two days after surgery, she had forced extension of the neck, nonrigid opening of the jaw, and lateral deviation of eyes to the left without a rhythmic component (Video 1). The patient remained able..

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
26422744
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"